# SDR UALA2010093003625

- Difficulty date: September 28, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 46,520 hours, 12,954 cycles
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32144882
- Part serial: 746
- Condition: Faulty
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENG BLEED AIR VALVE 'OFF' LIGHT NOT ON WITH SWITCH 'ON' & ENG RUNNING. DUCT PRESS WAS NORMAL.  REPLACED PRSOV AND PRSOV REG IAW MM. CHECKS GOOD ON ENGINE RUN.
